EconPapers    
Economics at your fingertips  
 

The Singularity of the Information Matrix of the Mixed Proportional Hazard Model

Geert Ridder () and Tiemen Woutersen

Econometrica, 2003, vol. 71, issue 5, 1579-1589

Abstract: This paper presents new identification conditions for the mixed proportional hazard model. In particular, the baseline hazard is assumed to be bounded away from 0 and ∞ near t = 0. These conditions ensure that the information matrix is nonsingular. The paper also presents an estimator for the mixed proportional hazard model that converges at rate N-super- - 1/2. Copyright The Econometric Society 2003.

Date: 2003
References: Add references at CitEc
Citations: View citations in EconPapers (23)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ecm:emetrp:v:71:y:2003:i:5:p:1579-1589

Ordering information: This journal article can be ordered from
https://www.economet ... ordering-back-issues

Access Statistics for this article

Econometrica is currently edited by Guido Imbens

More articles in Econometrica from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:ecm:emetrp:v:71:y:2003:i:5:p:1579-1589